<  Back to the Polytechnique Montréal portal

A Bilevel Programming Approach to the Travelling Salesman Problem

P. Marcotte, Gilles Savard and F. Semet

Article (2004)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/24818/
Journal Title: Operations Research Letters (vol. 32, no. 3)
Publisher: Elsevier
DOI: 10.1016/j.orl.2003.08.005
Official URL: https://doi.org/10.1016/j.orl.2003.08.005
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:10
Cite in APA 7: Marcotte, P., Savard, G., & Semet, F. (2004). A Bilevel Programming Approach to the Travelling Salesman Problem. Operations Research Letters, 32(3), 240-248. https://doi.org/10.1016/j.orl.2003.08.005

Statistics

Dimensions

Repository Staff Only

View Item View Item